# SDR PCAA9700540

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD COCKPIT PORTABLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED COCKPIT OVERHEAD PORTABLE EMERGENCY LIGHT WITH SERVICEABLE UNIT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
